PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Inertial manifolds for neutral functional differential equations with infinite delay and applications

Volume 125 / 2020

Anh Minh Le Annales Polonici Mathematici 125 (2020), 255-271 MSC: Primary 35B42, 37L25; Secondary 35K58, 34B40. DOI: 10.4064/ap191219-29-5 Published online: 22 October 2020

Abstract

By using the Lyapunov–Perron method, we prove the existence of inertial manifolds for a class of abstract neutral functional differential equations with infinite delay and apply our results to a neutral Lotka–Volterra model with infinite delay.

Authors

  • Anh Minh LeDepartment of Mathematical Analysis
    Hong Duc University
    565 Quang Trung, Dong Ve
    Thanh Hoa, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image